Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568085
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Antoni A. Kosinski
Title: Differential manifolds
Additional book information: Academic Press, New York, 1992, xvi + 248 pp. ISBN 0-12-421850-4.

References [Enhancements On Off] (What's this?)

  • Theodor Bröcker and Klaus Jänich, Introduction to differential topology, Cambridge University Press, Cambridge-New York, 1982. Translated from the German by C. B. Thomas and M. J. Thomas. MR 674117
  • Jean Dieudonné, A history of algebraic and differential topology. 1900–1960, Birkhäuser Boston, Inc., Boston, MA, 1989. MR 995842
  • Victor Guillemin and Alan Pollack, Differential topology, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1974. MR 0348781
  • Morris W. Hirsch, Differential topology, Graduate Texts in Mathematics, No. 33, Springer-Verlag, New York-Heidelberg, 1976. MR 0448362
  • Michel A. Kervaire and John W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504–537. MR 148075, DOI 10.1090/S0273-0979-2015-01504-1
  • J. Milnor, Morse theory, Annals of Mathematics Studies, No. 51, Princeton University Press, Princeton, N.J., 1963. Based on lecture notes by M. Spivak and R. Wells. MR 0163331
  • John Milnor, On manifolds homeomorphic to the $7$-sphere, Ann. of Math. (2) 64 (1956), 399–405. MR 82103, DOI 10.2307/1969983
  • Stephen Smale, The generalized Poincaré conjecture in higher dimensions, Bull. Amer. Math. Soc. 66 (1960), 373–375. MR 124912, DOI 10.1090/S0002-9904-1960-10458-2
  • [10]
    A. Wallace, Differential topology, W. A. Benjamin, New York, 1968.
  • Hassler Whitney, Differentiable manifolds, Ann. of Math. (2) 37 (1936), no. 3, 645–680. MR 1503303, DOI 10.2307/1968482
  • Allen Shields, Years ago, Math. Intelligencer 9 (1987), no. 3, 5–7. MR 895769, DOI 10.1007/BF03023946

  • Review Information:

    Reviewer: William M. Boothby
    Journal: Bull. Amer. Math. Soc. 30 (1994), 145-150